Alert archive / New York / Coastal Flood Statements in 2021
Coastal Flood Statement 38, NWS New York, NY
NWS New York, NY issued this coastal flood statement at Nov 4, 2021, 3:53 PM EDT for 6 counties in New York; Essex County, Hudson County, Union County, New Jersey; Greater Bridgeport Planning Region, Connecticut. It took effect at Nov 5, 2021, 8:00 AM EDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Nov 4, 2021, 3:53 PM EDT (19:53 UTC)
- In effect from
- Nov 5, 2021, 8:00 AM EDT
- Expired
- Nov 5, 2021, 1:00 PM EDT
- In force
- 5 hr
- Issued by
- NWS New York, NY
Counties Greater Bridgeport Planning Region, CT, Essex County, NJ, Hudson County, NJ, Union County, NJ, Kings County, NY, Nassau County, NY, Queens County, NY, Richmond County, NY, Suffolk County, NY, Westchester County, NY
The radar
The Brookhaven radar (KOKX), 78 km from the middle of the area, began a volume at 19:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 7.9 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 932 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- -57 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
359
WHUS41 KOKX 041953
CFWOKX
Coastal Hazard Message
National Weather Service New York NY
353 PM EDT Thu Nov 4 2021
NYZ179-051000-
/O.NEW.KOKX.CF.Y.0019.211105T1200Z-211105T1500Z/
Southern Nassau-
353 PM EDT Thu Nov 4 2021
...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM TO 11 AM EDT
FRIDAY...
* WHAT...Up to one foot of inundation above ground level
expected in vulnerable areas near the waterfront and shoreline.
* WHERE...Southern Nassau County.
* WHEN...From 8 AM to 11 AM EDT Friday.
* IMPACTS...Minor flooding is expected in the more vulnerable
locations near the waterfront and shoreline. Some roads and
low lying properties including parking lots, parks, lawns, and
homes and businesses with basements near the waterfront will
experience minor flooding.
* ADDITIONAL DETAILS...Multiple episodes of minor tidal flooding
are possible through the weekend during the daytime high tide
cycles. In most cases, water levels may just approach or slightly
exceed minor flood benchmarks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
EAST ROCKAWAY INLET AT ATLANTIC BEACH NY
MLLW CATEGORIES - MINOR 6.0 FT, MODERATE 7.0 FT, MAJOR 8.0 FT
MHHW CATEGORIES - MINOR 1.0 FT, MODERATE 2.0 FT, MAJOR 3.0 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
04/08 PM 4.9/ 5.4 -0.2/ 0.3 0.0/ 0.5 1 NONE
05/08 AM 6.0/ 6.5 1.0/ 1.5 0.1/ 0.6 1 MINOR
05/09 PM 5.1/ 5.6 0.1/ 0.6 0.2/ 0.7 1 NONE
06/09 AM 6.0/ 6.5 1.0/ 1.5 0.0/ 0.5 1 MINOR
REYNOLDS CHANNEL AT POINT LOOKOUT NY
MLLW CATEGORIES - MINOR 5.8 FT, MODERATE 6.8 FT, MAJOR 7.8 FT
MHHW CATEGORIES - MINOR 1.1 FT, MODERATE 2.1 FT, MAJOR 3.1 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
04/08 PM 5.0/ 5.5 0.2/ 0.8 0.8/ 1.3 2 NONE
05/08 AM 5.9/ 6.4 1.2/ 1.7 1.0/ 1.5 2 MINOR
05/09 PM 5.2/ 5.7 0.5/ 1.0 1.1/ 1.6 2 NONE
06/09 AM 5.9/ 6.4 1.2/ 1.7 1.0/ 1.5 2 MINOR
HUDSON BAY AT FREEPORT NY
MLLW CATEGORIES - MINOR 6.0 FT, MODERATE 6.5 FT, MAJOR 7.2 FT
MHHW CATEGORIES - MINOR 1.4 FT, MODERATE 1.9 FT, MAJOR 2.6 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
04/08 PM 4.7/ 5.2 0.1/ 0.6 1.4/ 1.9 0 NONE
05/09 AM 5.9/ 6.4 1.3/ 1.8 1.8/ 2.2 0 MINOR
05/09 PM 5.0/ 5.5 0.4/ 0.9 1.7/ 2.2 0 NONE
06/10 AM 5.9/ 6.4 1.3/ 1.8 1.8/ 2.2 0 MINOR
&&
$$
NJZ006-106-108-NYZ074-075-178-051000-
/O.NEW.KOKX.CF.S.0038.211105T1200Z-211105T1500Z/
Hudson-Eastern Essex-Eastern Union-Richmond (Staten Island)-
Kings (Brooklyn)-Southern Queens-
353 PM EDT Thu Nov 4 2021
...COASTAL FLOOD STATEMENT IN EFFECT FRIDAY MORNING...
* WHAT...Up to one half foot of inundation above ground level
expected in vulnerable areas near the waterfront and shoreline.
* WHERE...In New Jersey, Hudson, Eastern Essex and Eastern Union
Counties. In New York, Richmond (Staten Island), Kings
(Brooklyn) and Southern Queens Counties.
* WHEN...Friday morning.
* IMPACTS...Brief minor flooding of the more vulnerable
locations near the waterfront and shoreline.
* ADDITIONAL DETAILS...Water levels may just approach or slightly
exceed minor flood benchmarks through the weekend during the
daytime high tide cycles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roadways.
&&
$$
CTZ009-NYZ071-078-177-051000-
/O.NEW.KOKX.CF.S.0038.211105T1500Z-211105T1700Z/
Southern Fairfield-Southern Westchester-Northwest Suffolk-
Northern Nassau-
353 PM EDT Thu Nov 4 2021
...COASTAL FLOOD STATEMENT IN EFFECT FROM FRIDAY MORNING THROUGH
FRIDAY AFTERNOON...
* WHAT...Up to one half foot of inundation above ground level
expected in vulnerable areas near the waterfront and shoreline.
* WHERE...In Connecticut, Southern Fairfield County. In New
York, Southern Westchester, Northwest Suffolk and Northern
Nassau Counties.
* WHEN...From Friday morning through Friday afternoon.
* IMPACTS...Brief minor flooding of the more vulnerable
locations near the waterfront and shoreline.
* ADDITIONAL DETAILS...Water levels may just approach or slightly
exceed minor flood benchmarks through the weekend during the
daytime high tide cycles.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roadways.
&&
$$
For more information from the National Weather Service visit
https://weather.gov/nyc1 follow-up statement
989
WHUS41 KOKX 051003
CFWOKX
Coastal Hazard Message
National Weather Service New York NY
603 AM EDT Fri Nov 5 2021
NYZ179-051500-
/O.CON.KOKX.CF.Y.0019.211105T1200Z-211105T1500Z/
Southern Nassau-
603 AM EDT Fri Nov 5 2021
...COASTAL FLOOD ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...
* WHAT...Up to one half foot of inundation above ground level
expected in vulnerable areas near the waterfront and shoreline.
* WHERE...Southern Nassau County.
* WHEN...Until 11 AM EDT this morning.
* IMPACTS...Minor flooding is expected in the more vulnerable
locations near the waterfront and shoreline. Some roads and
low lying properties including parking lots, parks, lawns, and
homes and businesses with basements near the waterfront will
experience minor flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.
&&
Time of high total tides are approximate to the nearest hour.
EAST ROCKAWAY INLET AT ATLANTIC BEACH NY
MLLW CATEGORIES - MINOR 6.0 FT, MODERATE 7.0 FT, MAJOR 8.0 FT
MHHW CATEGORIES - MINOR 1.0 FT, MODERATE 2.0 FT, MAJOR 3.0 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
05/08 AM 6.2/ 6.7 1.2/ 1.7 0.2/ 0.8 2 MINOR
05/09 PM 5.2/ 5.7 0.2/ 0.7 0.2/ 0.8 2 NONE
06/09 AM 6.1/ 6.6 1.1/ 1.6 0.1/ 0.6 2 MINOR
06/10 PM 4.9/ 5.4 -0.2/ 0.3 0.1/ 0.6 2 NONE
07/09 AM 6.0/ 6.5 1.0/ 1.5 0.2/ 0.7 2 MINOR
07/10 PM 4.9/ 5.4 -0.2/ 0.3 0.2/ 0.8 2-3 NONE
REYNOLDS CHANNEL AT POINT LOOKOUT NY
MLLW CATEGORIES - MINOR 5.8 FT, MODERATE 6.8 FT, MAJOR 7.8 FT
MHHW CATEGORIES - MINOR 1.1 FT, MODERATE 2.1 FT, MAJOR 3.1 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
05/08 AM 6.0/ 6.5 1.3/ 1.8 1.1/ 1.6 2 MINOR
05/09 PM 5.2/ 5.7 0.6/ 1.1 1.2/ 1.7 2 NONE
06/09 AM 5.9/ 6.4 1.2/ 1.7 1.0/ 1.5 2-3 MINOR
06/09 PM 5.0/ 5.5 0.2/ 0.8 1.0/ 1.5 3 NONE
07/09 AM 5.9/ 6.4 1.2/ 1.7 1.1/ 1.6 2-3 MINOR
07/09 PM 5.0/ 5.5 0.2/ 0.8 1.2/ 1.7 3 NONE
HUDSON BAY AT FREEPORT NY
MLLW CATEGORIES - MINOR 6.0 FT, MODERATE 6.5 FT, MAJOR 7.2 FT
MHHW CATEGORIES - MINOR 1.4 FT, MODERATE 1.9 FT, MAJOR 2.6 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
05/09 AM 6.0/ 6.5 1.4/ 1.9 1.9/ 2.3 1 MINOR
05/10 PM 5.4/ 5.9 0.8/ 1.3 2.0/ 2.5 1 NONE
06/10 AM 6.1/ 6.6 1.5/ 2.0 2.0/ 2.5 1 MINOR
06/10 PM 5.2/ 5.7 0.6/ 1.1 1.9/ 2.3 1 NONE
07/10 AM 5.9/ 6.4 1.3/ 1.8 1.9/ 2.3 1 MINOR
07/10 PM 5.1/ 5.6 0.5/ 1.0 2.0/ 2.5 1 NONE
&&
$$
NJZ006-106-108-NYZ074-075-178-051500-
/O.CON.KOKX.CF.S.0038.211105T1200Z-211105T1500Z/
Hudson-Eastern Essex-Eastern Union-Richmond (Staten Island)-
Kings (Brooklyn)-Southern Queens-
603 AM EDT Fri Nov 5 2021
...COASTAL FLOOD STATEMENT REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...
* WHAT...Up to one foot of inundation above ground level
expected in vulnerable areas near the waterfront and shoreline.
* WHERE...In New Jersey, Hudson, Eastern Essex and Eastern Union
Counties. In New York, Richmond (Staten Island), Kings
(Brooklyn) and Southern Queens Counties.
* WHEN...Until 11 AM EDT this morning.
* IMPACTS...Brief minor flooding of the more vulnerable
locations near the waterfront and shoreline.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roadways.
&&
Time of high total tides are approximate to the nearest hour.
KILL VAN KULL AT BERGEN POINT NY
MLLW CATEGORIES - MINOR 7.2 FT, MODERATE 8.5 FT, MAJOR 9.6 FT
MHHW CATEGORIES - MINOR 1.7 FT, MODERATE 3.0 FT, MAJOR 4.1 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
05/09 AM 7.1/ 7.6 1.6/ 2.0 0.4/ 0.9 1 MINOR
05/09 PM 6.2/ 6.8 0.8/ 1.3 0.5/ 1.0 1 NONE
06/10 AM 6.9/ 7.4 1.4/ 1.9 0.2/ 0.7 1 NONE
06/10 PM 5.7/ 6.2 0.2/ 0.8 0.2/ 0.8 1 NONE
07/10 AM 6.9/ 7.4 1.4/ 1.9 0.2/ 0.8 1 NONE
07/10 PM 5.7/ 6.2 0.2/ 0.7 0.4/ 0.9 1 NONE
NEW YORK HARBOR AT THE BATTERY NY
MLLW CATEGORIES - MINOR 7.2 FT, MODERATE 8.5 FT, MAJOR 9.6 FT
MHHW CATEGORIES - MINOR 2.2 FT, MODERATE 3.5 FT, MAJOR 4.6 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
05/09 AM 6.8/ 7.3 1.8/ 2.2 0.7/ 1.1 1 NONE
05/09 PM 5.7/ 6.2 0.8/ 1.3 0.7/ 1.1 1 NONE
06/10 AM 6.7/ 7.2 1.7/ 2.2 0.5/ 1.0 1 NONE
06/10 PM 5.6/ 6.1 0.6/ 1.1 0.6/ 1.1 1 NONE
07/10 AM 6.7/ 7.2 1.7/ 2.2 0.7/ 1.1 1 NONE
07/10 PM 5.4/ 5.9 0.4/ 0.9 0.7/ 1.1 1 NONE
GREAT KILLS HARBOR AT GREAT KILLS NY
MLLW CATEGORIES - MINOR 7.2 FT, MODERATE 8.2 FT, MAJOR 9.2 FT
MHHW CATEGORIES - MINOR 1.9 FT, MODERATE 2.9 FT, MAJOR 3.9 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
05/09 AM 5.7/ 6.2 0.4/ 0.9 -1.0/-0.5 1 NONE
05/09 PM 4.6/ 5.1 -0.8/-0.2 -1.0/-0.5 1 NONE
06/09 AM 5.6/ 6.1 0.2/ 0.8 -1.1/-0.7 1 NONE
06/10 PM 4.2/ 4.7 -1.1/-0.6 -1.1/-0.6 1 NONE
07/09 AM 5.6/ 6.1 0.2/ 0.8 -1.0/-0.5 1 NONE
07/10 PM 4.2/ 4.7 -1.1/-0.7 -1.0/-0.5 1 NONE
ROCKAWAY INLET NY NEAR FLOYD BENNETT FIELD NY
MLLW CATEGORIES - MINOR 7.3 FT, MODERATE 8.3 FT, MAJOR 9.3 FT
MHHW CATEGORIES - MINOR 1.7 FT, MODERATE 2.7 FT, MAJOR 3.7 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
05/08 AM 7.3/ 7.8 1.7/ 2.2 0.7/ 1.1 1-2 MINOR
05/09 PM 6.2/ 6.8 0.7/ 1.1 0.7/ 1.1 1 NONE
06/09 AM 7.2/ 7.7 1.6/ 2.0 0.4/ 0.9 1 MINOR
06/10 PM 5.9/ 6.4 0.2/ 0.8 0.5/ 1.0 1 NONE
07/09 AM 7.2/ 7.7 1.6/ 2.0 0.6/ 1.1 1 MINOR
07/10 PM 5.9/ 6.4 0.2/ 0.8 0.7/ 1.1 1-2 NONE
JAMAICA BAY AT INWOOD NY
MLLW CATEGORIES - MINOR 7.5 FT, MODERATE 8.2 FT, MAJOR 9.0 FT
MHHW CATEGORIES - MINOR 1.6 FT, MODERATE 2.3 FT, MAJOR 3.1 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
05/09 AM 7.7/ 8.2 1.8/ 2.2 0.2/ 0.8 0 MINOR
05/10 PM 6.6/ 7.1 0.7/ 1.1 0.4/ 0.9 0 NONE
06/10 AM 7.5/ 8.0 1.6/ 2.0 0.1/ 0.6 0 MINOR
06/10 PM 6.2/ 6.8 0.4/ 0.9 0.2/ 0.8 0 NONE
07/10 AM 7.5/ 8.0 1.6/ 2.0 0.2/ 0.7 0 MINOR
07/10 PM 6.1/ 6.6 0.2/ 0.7 0.4/ 0.9 0 NONE
EAST ROCKAWAY INLET AT ATLANTIC BEACH NY
MLLW CATEGORIES - MINOR 6.0 FT, MODERATE 7.0 FT, MAJOR 8.0 FT
MHHW CATEGORIES - MINOR 1.0 FT, MODERATE 2.0 FT, MAJOR 3.0 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
05/08 AM 6.2/ 6.7 1.2/ 1.7 0.2/ 0.8 2 MINOR
05/09 PM 5.2/ 5.7 0.2/ 0.7 0.2/ 0.8 2 NONE
06/09 AM 6.1/ 6.6 1.1/ 1.6 0.1/ 0.6 2 MINOR
06/10 PM 4.9/ 5.4 -0.2/ 0.3 0.1/ 0.6 2 NONE
07/09 AM 6.0/ 6.5 1.0/ 1.5 0.2/ 0.7 2 MINOR
07/10 PM 4.9/ 5.4 -0.2/ 0.3 0.2/ 0.8 2-3 NONE
&&
$$
CTZ009-NYZ071-078-177-051700-
/O.CON.KOKX.CF.S.0038.211105T1500Z-211105T1700Z/
Southern Fairfield-Southern Westchester-Northwest Suffolk-
Northern Nassau-
603 AM EDT Fri Nov 5 2021
...COASTAL FLOOD STATEMENT REMAINS IN EFFECT FROM 11 AM THIS
MORNING TO 1 PM EDT THIS AFTERNOON...
* WHAT...Up to one half foot of inundation above ground level
expected in vulnerable areas near the waterfront and shoreline.
* WHERE...In Connecticut, Southern Fairfield County. In New
York, Southern Westchester, Northwest Suffolk and Northern
Nassau Counties.
* WHEN...From 11 AM this morning to 1 PM EDT this afternoon.
* IMPACTS...Brief minor flooding of the more vulnerable
locations near the waterfront and shoreline.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roadways.
&&
Time of high total tides are approximate to the nearest hour.
STAMFORD HARBOR AT STAMFORD CT
MLLW CATEGORIES - MINOR 9.4 FT, MODERATE 11.0 FT, MAJOR 12.4 FT
MHHW CATEGORIES - MINOR 1.5 FT, MODERATE 3.1 FT, MAJOR 4.5 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
05/12 PM 9.6/10.1 1.7/ 2.2 0.2/ 0.7 1 MINOR
06/01 AM 8.4/ 8.9 0.5/ 1.0 0.1/ 0.6 1 NONE
06/01 PM 9.4/ 9.9 1.5/ 2.0 0.0/ 0.5 1 MINOR
07/01 AM 8.2/ 8.7 0.2/ 0.8 0.0/ 0.5 1 NONE
07/01 PM 9.3/ 9.8 1.4/ 1.9 0.1/ 0.6 1 MINOR
08/01 AM 8.2/ 8.7 0.2/ 0.8 0.2/ 0.7 1 NONE
BRIDGEPORT HARBOR AT BRIDGEPORT CT
MLLW CATEGORIES - MINOR 8.9 FT, MODERATE 10.4 FT, MAJOR 11.4 FT
MHHW CATEGORIES - MINOR 1.6 FT, MODERATE 3.1 FT, MAJOR 4.1 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
05/12 PM 9.0/ 9.5 1.7/ 2.2 0.4/ 0.9 1 MINOR
06/12 AM 7.8/ 8.3 0.5/ 1.0 0.2/ 0.8 1 NONE
06/01 PM 8.8/ 9.3 1.5/ 2.0 0.2/ 0.7 1 MINOR
07/01 AM 7.6/ 8.1 0.2/ 0.8 0.2/ 0.7 1 NONE
07/01 PM 8.7/ 9.2 1.4/ 1.9 0.2/ 0.8 1 MINOR
08/01 AM 7.6/ 8.1 0.2/ 0.8 0.4/ 0.9 1 NONE
HUDSON RIVER AT PIERMONT NY
MLLW CATEGORIES - MINOR 6.4 FT, MODERATE 7.4 FT, MAJOR 8.4 FT
MHHW CATEGORIES - MINOR 2.4 FT, MODERATE 3.4 FT, MAJOR 4.4 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
05/10 AM 4.9/ 5.4 0.9/ 1.4 0.4/ 0.9 0 NONE
05/11 PM 4.2/ 4.7 0.2/ 0.8 0.5/ 1.0 0 NONE
06/11 AM 5.0/ 5.5 1.0/ 1.5 0.4/ 0.9 0 NONE
07/12 AM 4.0/ 4.5 0.1/ 0.6 0.4/ 0.9 0 NONE
07/11 AM 4.9/ 5.4 0.9/ 1.4 0.4/ 0.9 0 NONE
08/12 AM 4.0/ 4.5 0.0/ 0.5 0.5/ 1.0 0 NONE
LITTLE NECK BAY AT KINGS POINT NY
MLLW CATEGORIES - MINOR 10.0 FT, MODERATE 10.5 FT, MAJOR 13.0 FT
MHHW CATEGORIES - MINOR 2.2 FT, MODERATE 2.7 FT, MAJOR 5.2 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
05/12 PM 9.8/10.3 2.0/ 2.5 0.2/ 0.8 1 MINOR
06/12 AM 8.4/ 8.9 0.6/ 1.1 0.2/ 0.7 1 NONE
06/01 PM 9.6/10.1 1.8/ 2.2 0.1/ 0.6 1 NONE
07/01 AM 8.1/ 8.6 0.2/ 0.8 0.0/ 0.5 1 NONE
07/12 PM 9.4/ 9.9 1.6/ 2.0 0.2/ 0.7 1 NONE
08/01 AM 8.0/ 8.5 0.2/ 0.7 0.2/ 0.7 1 NONE
FLAX POND AT OLD FIELD NY
MLLW CATEGORIES - MINOR 9.2 FT, MODERATE 10.2 FT, MAJOR 12.2 FT
MHHW CATEGORIES - MINOR 1.9 FT, MODERATE 2.9 FT, MAJOR 4.9 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
05/12 PM 9.2/ 9.7 1.9/ 2.3 0.6/ 1.1 1 MINOR
06/12 AM 7.8/ 8.4 0.6/ 1.1 0.5/ 1.0 1 NONE
06/01 PM 9.0/ 9.5 1.7/ 2.2 0.4/ 0.9 1 MINOR
07/01 AM 7.7/ 8.2 0.4/ 0.9 0.2/ 0.8 1 NONE
07/01 PM 8.8/ 9.3 1.5/ 2.0 0.4/ 0.9 1 NONE
08/01 AM 7.7/ 8.2 0.4/ 0.9 0.5/ 1.0 1 NONE
WEST POND AT GLEN COVE NY
MLLW CATEGORIES - MINOR 10.1 FT, MODERATE 11.1 FT, MAJOR 13.1 FT
MHHW CATEGORIES - MINOR 2.2 FT, MODERATE 3.2 FT, MAJOR 5.2 FT
TOTAL TOTAL DEPARTURE
DAY/TIME TIDE TIDE FROM NORM WAVES FLOOD
FT MLLW FT MHHW FT FT IMPACT
-------- --------- --------- --------- ------- --------
05/12 PM 9.7/10.2 1.8/ 2.2 0.1/ 0.6 1 NONE
06/01 AM 8.4/ 8.9 0.5/ 1.0 0.0/ 0.5 1 NONE
06/01 PM 9.5/10.0 1.6/ 2.0 -0.2/ 0.3 1 NONE
07/01 AM 8.3/ 8.8 0.4/ 0.9 -0.2/ 0.3 1 NONE
07/01 PM 9.4/ 9.9 1.5/ 2.0 0.0/ 0.5 1 NONE
08/01 AM 8.2/ 8.7 0.2/ 0.8 0.1/ 0.6 1 NONE
&&
$$
For more information from the National Weather Service visit
https://weather.gov/nycWhat forecasters said that day
The local office's own words before this coastal flood statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this coastal flood statement went out at Nov 4, 1:44 PM EDT, 2 hours 9 minutes earlier.
Area forecast discussion, Nov 4, 1:44 PM EDT, 2 hours 9 minutes before
Area Forecast Discussion National Weather Service New York NY 144 PM EDT Thu Nov 4 2021 .SYNOPSIS... High pressure moves overhead today then remains in control into early next week. Areas of low pressure pass well offshore tonight and then again late this weekend and into early next week. && .NEAR TERM /THROUGH TONIGHT/... Thicker high clouds have moved into Long Island from low pressure off the southeast and Mid Atlantic coast. And a few cumulus have developed across the inland higher terrain, with weak subsidence and a dry atmospheric column. Mixing down of much drier air, to around 950 mb, dropped dew points quickly this passed hour, with dew points into the lower and mid 20s. Updated for current conditions and trends into early this evening. High pressure will remain this afternoon and dominate over the area through the end of the week. Below average temps are expected again with highs in the upper 40s to low 50s. A low pressure system off the southeast and Mid Atlantic coast moves northeast into tonight. This may result in some cloud cover, especially for the coastline into the evening and portions of the overnight. The cold trend continues into tonight with low temperatures similar to last night. Widespread frost will again be possible. The growing season will be ending across additional portions of the area today so will wait to see which areas the growing season has officially ended before posting additional headlines tonight regarding frost and freeze. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... High pressure continues to dominate into Friday and Saturday with dry and relatively calm conditions expected for both days. There may be some gusts early Friday morning around 20-25 mph along the coast as the pressure gradient briefly tightens over the area between the departing low and the strong high just to the west. Otherwise, temperatures will once again be in the low 50s on Friday with slight increases into the middle 50s possible for Saturday. Friday night lows are expected to be in the upper 20s for the Interior and 30s along the coast. An easterly component of the wind due to a developing low pressure system well to the south is expected to keep temperatures slightly warmer than previous nights, mainly along the coast. Some cirrus clouds overnight Saturday should keep temperatures a bit warmer as well. && .LONG TERM /SUNDAY THROUGH THURSDAY/... Latest model guidance shows less interaction between northern/southern streams as a storm develops off the Southeast coast, while an upper trough passes across the Northeast and eastern Canada. Any phasing occurs is weak and would be too late to steer the storm far enough north to impact the wx locally, with GFS/ECMWF and their ensembles all in agreement. So Sunday should be a mostly sunny day with temps 55-60, slightly above normal. High pressure at the sfc and aloft should follow for early next week, with milder temps. Sided with the warmer of ECMWF/GFS MOS blend and NBM 75th percentile max temps for highs, which should reach 60-65 on Mon and the mid/upper 60s on Tue. Heights fall ahead of an approaching cold front on Wed, along with an increase in clouds via WAA ahead of the front, so do not expect Wed to be as mild, but still sided with the warmer of an ECMWF/GFS MOS blend and straight NBM for temps, with lower 60s in most places, upper 50s in the higher elevations. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... VFR thru the TAF period. Light winds generally blw 10kt. Direction thru 00Z N to NE, with some local variability, then becoming N all areas as low pres tracks 300 mi se of Long Island. ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty... Some variability in wind direction possible thru 00Z due to the lgt flow. .OUTLOOK FOR 18Z FRIDAY THROUGH TUESDAY... .Rest of Fri...VFR with nly flow. .Sat...VFR with flow becoming sly. .Sun...VFR with NE flow. .Mon...VFR with N flow potentially gusting over 20kt. .Tue...VFR with SW flow. Detailed information, including hourly TAF wind component forecasts, can be found at: https:/www.weather.gov/zny/n90 && .MARINE... Updated the winds across the forecast waters for current conditions. No changes to the seas were made. High pressure continues to build into the waters today. With a weak pressure gradient winds and seas will remain below SCA levels. Sub-SCA conditions are expected from Friday into Saturday with a weak pressure gradient in place. Increasing N and then NW flow on the northern periphery of an offshore storm could build ocean seas above 5 ft from late Sunday night into Mon night. Wind gusts could also get close to 25 kt at times on the ocean during this time. && .HYDROLOGY... No hydrologic impacts expected through early next week. && .TIDES/COASTAL FLOODING... Astronomical tides will run as little as a few tenths below minor flood thresholds heading into the upcoming weekend. Isolated/brief minor coastal flooding for the more vulnerable communities is possible with the upcoming high tide cycle across the western Long Island Sound. However, the better potential for minor flooding will be during the morning into early afternoon high tide cycles Friday and Saturday. The most susceptible locations look to be the south shore back bays of western Long Island and along the SW CT coast. While the area will be absent of any strong wind forcing, easterly swells from a series of offshore lows Friday into Monday could allow for episodes of isolated minor coastal flooding to linger into early next week. && .OKX WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. NJ...None. MARINE...None. && SYNOPSIS...MW NEAR TERM...MET/MW SHORT TERM...MW LONG TERM... AVIATION...JMC MARINE...MET/MW HYDROLOGY...MW TIDES/COASTAL FLOODING...
Hazardous weather outlook, Nov 4, 3:42 PM EDT, 11 minutes before
Hazardous Weather Outlook National Weather Service New York NY 342 PM EDT Thu Nov 4 2021 CTZ005>008-NJZ002-004-006-103>108-NYZ067>070-072>075-176-178-051000- Northern Fairfield-Northern New Haven-Northern Middlesex- Northern New London-Western Passaic-Eastern Passaic-Hudson- Western Bergen-Eastern Bergen-Western Essex-Eastern Essex- Western Union-Eastern Union-Orange-Putnam-Rockland- Northern Westchester-New York (Manhattan)-Bronx- Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens- Southern Queens- 342 PM EDT Thu Nov 4 2021 This Hazardous Weather Outlook is for southern Connecticut, northeastern New Jersey and southeastern New York. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. CTZ009>012-NYZ071-078>081-177-051000- Southern Fairfield-Southern New Haven-Southern Middlesex- Southern New London-Southern Westchester-Northwest Suffolk- Northeast Suffolk-Southwest Suffolk-Southeast Suffolk- Northern Nassau- 342 PM EDT Thu Nov 4 2021 ...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EDT FRIDAY... This Hazardous Weather Outlook is for southern Connecticut and southeastern New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. NYZ179-051000- Southern Nassau- 342 PM EDT Thu Nov 4 2021 ...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EDT FRIDAY... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 8 AM TO 11 AM EDT FRIDAY... This Hazardous Weather Outlook is for southeastern New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Frost Advisory. Coastal Flood Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria. ANZ331-332-335-338-340-345-350-353-355-051000- Long Island Sound East of New Haven CT/Port Jefferson NY to the Mouth of the Connecticut River- Long Island Sound East of the Mouth of the Connecticut River- Long Island Sound West of New Haven CT/Port Jefferson NY- New York Harbor-Peconic and Gardiners Bays- South Shore Bays from Jones Inlet through Shinnecock Bay- Moriches Inlet NY to Montauk Point NY out 20 nm- Fire Island Inlet NY to Moriches Inlet NY out 20 nm- Sandy Hook NJ to Fire Island Inlet NY out 20 nm- 342 PM EDT Thu Nov 4 2021 This Hazardous Weather Outlook is for the Atlantic coastal waters, New York Harbor, Long Island Sound, and the Long Island bays. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time that would meet NWS warning criteria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. && This Hazardous Weather Outlook provides a summary of potential widespread hazardous weather events that may reach NWS warning criteria. Most long fused NWS watches, warnings, and advisories in effect are highlighted. Please refer to the latest NWS forecasts for weather not meeting NWS warning criteria.
The office that day
Everything else NWS New York, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 4, 3:48 PM EDT | Frost Advisory | OKX | Nassau, Suffolk, Westchester | 17 hr |
| Nov 4, 3:53 PM EDT | Coastal Flood Advisory | OKX | Nassau | 19 hr |
Nearby
Coastal Flood Statements in New York, 2021Coastal Flood Statements in New Jersey, 2021Coastal Flood Statements in Connecticut, 2021Every coastal flood statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.